American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Rui Loja Fernandes and Ivan Struchiner. The classifying Lie algebroid of a geometric structure I: Classes of coframes. Trans. Amer. Math. Soc. 366 (2014) 2419-2462.
Abstract, references, and article information
View Article: PDF

[2] Aroldo Kaplan and Mauro Subils. On the equivalence problem for bracket-generating distributions. Contemporary Mathematics 608 (2014) 157-171.
Book volume table of contents
View Article: PDF

[3] Andrei Moroianu and Uwe Semmelmann. Infinitesimal Einstein deformations of nearly Kähler metrics. Trans. Amer. Math. Soc. 363 (2011) 3057-3069. MR 2775798.
Abstract, references, and article information
View Article: PDF

[4] Andreas Čap and Jan Slovák. Tables. Math. Surveys Monogr. 154 (2009) 607-615.
Book volume table of contents
View Article: PDF

[5] Andreas Čap and Jan Slovák. Parabolic Geometries I. Math. Surveys Monogr. 154 (2009) MR MR2532439.
Book volume table of contents

[6] Andreas Čap and Jan Slovák. Parabolic geometries. Math. Surveys Monogr. 154 (2009) 233-362.
Book volume table of contents
View Article: PDF

[7] Andreas Čap and Jan Slovák. Cartan geometries. Math. Surveys Monogr. 154 (2009) 3-140.
Book volume table of contents
View Article: PDF

[8] Andreas Čap and Jan Slovák. Semisimple Lie algebras and Lie groups. Math. Surveys Monogr. 154 (2009) 141-230.
Book volume table of contents
View Article: PDF

[9] Andreas Čap and Jan Slovák. Distinguished connections and curves. Math. Surveys Monogr. 154 (2009) 497-598.
Book volume table of contents
View Article: PDF

[10] Andreas Čap and Jan Slovák. A panorama of examples. Math. Surveys Monogr. 154 (2009) 363-496.
Book volume table of contents
View Article: PDF

[11] Andreas Čap and Jan Slovák. Other prolongation procedures. Math. Surveys Monogr. 154 (2009) 599-606.
Book volume table of contents
View Article: PDF

[12] Andreas Cap. AHS-structures and affine holonomies. Proc. Amer. Math. Soc. 137 (2009) 1073-1080. MR 2457449.
Abstract, references, and article information
View Article: PDF

[13] Jeanne N. Clelland and Thomas A. Ivey. Parametric Bäcklund transformations I: Phenomenology. Trans. Amer. Math. Soc. 357 (2005) 1061-1093. MR 2110433.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Daniel Guan. Classification of compact complex homogeneous spaces with invariant volumes. Trans. Amer. Math. Soc. 354 (2002) 4493-4504. MR 1926885.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] María A. Cañadas-Pinedo and Ceferino Ruiz. Pfaffian systems with derived length one. The class of flag systems. Trans. Amer. Math. Soc. 353 (2001) 1755-1766. MR 1813594.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Suhyoung Choi. The decomposition and classification of radiant affine 3-manifolds. Memoirs of the AMS 154 (2001) MR 1848866.
Book volume table of contents

[17] Marco Castrillón López, Tudor S. Ratiu and Steve Shkoller. Reduction in principal fiber bundles: Covariant Euler-Poincaré equations. Proc. Amer. Math. Soc. 128 (2000) 2155-2164. MR 1662269.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] D. V. Alekseevsky, S. Marchiafava and M. Pontecorvo. Compatible complex structures on almost quaternionic manifolds. Trans. Amer. Math. Soc. 351 (1999) 997-1014. MR 1475674.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Taro Asuke. On transversely flat conformal foliations with good measures. Trans. Amer. Math. Soc. 348 (1996) 1939-1958. MR 1348855.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Suhyoung Choi. $i$-convexity of manifolds with real projective structures . Proc. Amer. Math. Soc. 122 (1994) 545-548. MR 1197533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] G. Thompson and U. Schwardmann. Almost tangent and cotangent structures in the large . Trans. Amer. Math. Soc. 327 (1991) 313-328. MR 1012509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] William M. Goldman and Yoshinobu Kamishima. Conformal automorphisms and conformally flat manifolds . Trans. Amer. Math. Soc. 323 (1991) 797-810. MR 987162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Chong-Kyu Han. Regularity of mappings of $G$-structures of Frobenius type . Proc. Amer. Math. Soc. 106 (1989) 127-137. MR 953743.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Ming Liao. Factorization of diffusions on fibre bundles . Trans. Amer. Math. Soc. 311 (1989) 813-827. MR 929666.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Kirill Mackenzie. Infinitesimal characterization of homogeneous bundles . Proc. Amer. Math. Soc. 103 (1988) 1271-1277. MR 955021.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] William M. Goldman. Flat bundles with solvable holonomy. II. Obstruction theory . Proc. Amer. Math. Soc. 83 (1981) 175-178. MR 620007.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] G. Burdet and M. Perrin. Cartan structures on contact manifolds . Trans. Amer. Math. Soc. 266 (1981) 583-602. MR 617553.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Yvette Kosmann-Schwarzbach. Infinitesimal conditions for the equivariance of morphisms of fibered manifolds . Proc. Amer. Math. Soc. 77 (1979) 374-380. MR 545599.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Hubert Goldschmidt. The integrability problem for Lie equations. Bull. Amer. Math. Soc. 84 (1978) 531-546. MR 0517116.
Abstract, references, and article information
View Article: PDF

[30] Siu Ming Ho. On the isotropic group of a homogeneous polynomial . Trans. Amer. Math. Soc. 183 (1973) 495-498. MR 0338987.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2